当前期刊: International Journal of Algebra and Computation Go to current issue    加入关注   
显示样式:        排序: IF: - GO 导出
我的关注
我的收藏
您暂时未登录!
登录
  • Symbolic powers of vertex cover ideals
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-06-24
    S. Selvaraja

    Let G be a finite simple graph and J(G) denote its vertex cover ideal in a polynomial ring over a field 𝕂. In this paper, we show that all symbolic powers of vertex cover ideals of certain vertex-decomposable graphs have linear quotients. Using these results, we give various conditions on a subset S of the vertices of G so that all symbolic powers of vertex cover ideals of G∪W(S), obtained from G

    更新日期:2020-08-09
  • Free Ω-Rota–Baxter algebras and Gröbner–Shirshov bases
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-07-30
    Dan Chen; Yan-Feng Luo; Yi Zhang; Yuan-Yuan Zhang

    Motivated by the formula of partial integration, we introduce the concept of Ω-Rota–Baxter algebras, which generalizes the Rota–Baxter algebras introduced by Baxter. We then construct free objects in the category of Ω-Rota–Baxter algebras, via a method of Gröbner–Shirshov bases.

    更新日期:2020-07-31
  • Truncated boolean representable simplicial complexes
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-07-30
    Stuart Margolis; John Rhodes; Pedro V. Silva

    We extend, in significant ways, the theory of truncated boolean representable simplicial complexes introduced in 2015. This theory, which includes all matroids, represents the largest class of finite simplicial complexes for which combinatorial geometry can be meaningfully applied.

    更新日期:2020-07-31
  • Exterior powers of the standard E6-module: An elementary approach
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-07-24
    A. M. Semenov; A. N. Zubkov

    For the standard 27-dimensional representation V of the exceptional group G of type E6 we prove that (SL(V),G) is a Donkin pair if and only if the characteristic of a ground field is greater than 13. We also develop an elementary approach to describe submodule structure of any exterior power of V.

    更新日期:2020-07-24
  • The descending central series of higher commutators for simple algebras
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-07-24
    Steven Weinell

    This paper characterizes the potential behaviors of higher commutators in a simple algebra.

    更新日期:2020-07-24
  • Hilbert series associated to symplectic quotients by SU2
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-07-24
    Hans-Christian Herbig; Daniel Herden; Christopher Seaton

    We compute the Hilbert series of the graded algebra of real regular functions on the symplectic quotient associated to an SU2-module and give an explicit expression for the first nonzero coefficient of the Laurent expansion of the Hilbert series at t=1. Our expression for the Hilbert series indicates an algorithm to compute it, and we give the output of this algorithm for all representations of dimension

    更新日期:2020-07-24
  • The binomial equivalence classes of finite words
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-07-14
    Marie Lejeune; Michel Rigo; Matthieu Rosenfeld

    Two finite words u and v are k-binomially equivalent if, for each word x of length at most k, x appears the same number of times as a subsequence (i.e., as a scattered subword) of both u and v. This notion generalizes abelian equivalence. In this paper, we study the equivalence classes induced by the k-binomial equivalence. We provide an algorithm generating the 2-binomial equivalence class of a word

    更新日期:2020-07-24
  • The conjugacy problem for Higman’s group
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-06-20
    Owen Baker

    Higman’s group H=〈a,b,c,d|ba=b2,cb=c2,dc=d2,ad=a2〉 is a remarkable group with large (non-elementary) Dehn function. Higman constructed the group in 1951 to produce the first examples of infinite simple groups. Using finite state automata, and studying fixed points of certain finite state transducers, we show the conjugacy problem in H is decidable for all inputs. Diekert, Laun and Ushakov have recently

    更新日期:2020-07-24
  • Local and 2-local derivations of solvable Leibniz algebras
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-06-18
    Shavkat Ayupov; Abror Khudoyberdiyev; Bakhtiyor Yusupov

    We show that any local derivation on the solvable Leibniz algebras with model or abelian nilradicals, whose dimension of complementary space is maximal is a derivation. We show that solvable Leibniz algebras with abelian nilradicals, which have 1 dimension complementary space, admit local derivations which are not derivations. Moreover, similar problem concerning 2-local derivations of such algebras

    更新日期:2020-07-24
  • Minimum degree of an A-identity of E ⊗ E
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-06-18
    Fernando Augusto Naves; Humberto Luiz Talpo

    Let F be a field of characteristic zero, algebraically closed and E be the unitary infinite-dimensional Grassmann F-algebra. Our aim is to determine the minimal degree of an A-polynomial satisfied by E⊗E. Also, we find an explicit A-identity of E⊗E.

    更新日期:2020-07-24
  • On growth of double cosets in hyperbolic groups
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-06-05
    Rita Gitik; Eliyahu Rips

    Let H be a hyperbolic group, A and B be subgroups of H, and gr(H,A,B) be the growth function of the double cosets AhB,h∈H. We prove that the behavior of gr(H,A,B) splits into two different cases. If A and B are not quasiconvex, we obtain that every growth function of a finitely presented group can appear as gr(H,A,B). We can even take A=B. In contrast, for quasiconvex subgroups A and B of infinite

    更新日期:2020-07-24
  • Conjugate subgroups and overgroups of Vn
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-03-30
    Casey Donoven; Feyishayo Olukoya

    We describe subgroups and overgroups of the generalized Thompson groups Vn which arise via conjugation by rational homeomorphisms of Cantor space. We specifically consider conjugating Vn by homeomorphisms induced by synchronizing transducers and their inverses. Our descriptions of the subgroups and overgroups use properties of the conjugating transducer to either restrict or augment the action of Vn

    更新日期:2020-03-30
  • Frobenius action on Carter subgroups
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-03-27
    Güli̇n Ercan; İsmai̇l Ş. Güloğlu

    Let G be a finite solvable group and H be a subgroup of Aut(G). Suppose that there exists an H-invariant Carter subgroup F of G such that the semidirect product FH is a Frobenius group with kernel F and complement H. We prove that the terms of the Fitting series of CG(H) are obtained as the intersection of CG(H) with the corresponding terms of the Fitting series of G, and the Fitting height of G may

    更新日期:2020-03-27
  • On certain subgroups of the McCool group
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-03-23
    C. E. Kofinas

    For a positive integer n, with n≥2, let Fn be a free group of rank n and let IA(Fn) be the subgroup of the automorphism group of Fn consisting of all automorphisms which induce the identity on the abelianization of Fn. We write Mn+ and In for the upper McCool group and the partial inner automorphism group, respectively. We show that In is isomorphic to the quotient of Mn+1+ by its center and we prove

    更新日期:2020-03-23
  • Universal enveloping Poisson conformal algebras
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-03-20
    P. S. Kolesnikov

    Lie conformal algebras are useful tools for studying vertex operator algebras and their representations. In this paper, we establish close relations between Poisson conformal algebras and representations of Lie conformal algebras. We also calculate explicitly Poisson conformal brackets on the associated graded conformal algebras of universal associative conformal envelopes of the Virasoro conformal

    更新日期:2020-03-20
  • Wilf’s conjecture in fixed multiplicity
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-03-13
    Winfried Bruns; Pedro García-Sánchez; Christopher O’Neill; Dane Wilburne

    We give an algorithm to determine whether Wilf’s conjecture holds for all numerical semigroups with a given multiplicity m, and use it to prove Wilf’s conjecture holds whenever m≤18. Our algorithm utilizes techniques from polyhedral geometry, and includes a parallelizable algorithm for enumerating the faces of any polyhedral cone up to orbits of an automorphism group. We also introduce a new method

    更新日期:2020-03-13
  • ℤ2 and ℤ-graded central polynomials of the Grassmann algebra
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-03-12
    Alan De Araújo Guimarães; Claudemir Fidelis; Plamen Koshlukov

    Let F be an infinite field of characteristic different from 2, and let E be the Grassmann algebra of a countable of dimensional F-vector space L. In this paper, we study the graded central polynomials of gradings on E by the groups ℤ2 and ℤ, where the basis of the vector space L is homogeneous. More specifically, we provide a basis for the TG-space of graded central polynomials for E, where the group

    更新日期:2020-03-12
  • Computing skew left braces of small orders
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-03-10
    Valeriy G. Bardakov; Mikhail V. Neshchadim; Manoj K. Yadav

    We improve Algorithm 5.1 of [Math. Comp. 86 (2017) 2519–2534] for computing all nonisomorphic skew left braces, and enumerate left braces and skew left braces of orders up to 868 with some exceptions. Using the enumerated data, we state some conjectures for further research.

    更新日期:2020-03-10
  • Vanishing-off subgroups and supercharacter theory products
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-03-05
    Shawn T. Burkett; Mark L. Lewis

    In this paper, we study the vanishing-off subgroups of supercharacters, and use these to determine several new characterizations of supercharacter theory products. In particular, we give a character theoretic characterization that allows us to conclude that one may determine if a supercharacter theory is a Δ-product or ∗-product from the values of its corresponding supercharacters.

    更新日期:2020-03-05
  • Bivariate representation and conjugacy class zeta functions associated to unipotent group schemes, II: Groups of type F, G, and H
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-02-27
    Paula Macedo Lins de Araujo

    This is the second of two papers introducing and investigating two bivariate zeta functions associated to unipotent group schemes over rings of integers of number fields. In the first part, we proved some of their properties such as rationality and functional equations. Here, we calculate such bivariate zeta functions of three infinite families of nilpotent groups of class 2 generalizing the Heisenberg

    更新日期:2020-02-27
  • Subalgebras, idempotents, ideals and quasi-units of two-dimensional algebras
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-02-25
    H. Ahmed; U. Bekbaev; I. Rakhimov

    All subalgebras, idempotents, left(right) ideals and left quasi-units of two-dimensional algebras are described. Classifications of algebras with given number of subalgebras, left(right) ideals are provided. In particular, a list of isomorphism classes of all simple two-dimensional algebras is given. In the study of ideals and subalgebras, the number of them depends on roots of certain system of polynomials

    更新日期:2020-02-25
  • The index of small length sequences
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-02-19
    David J. Grynkiewicz; Uzi Vishne

    Let n≥2 be a fixed integer. Define (x)n to be the unique integer in the range 0≤(x)n

    更新日期:2020-02-19
  • Super-representations of quivers and related polynomial semi-invariants
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-02-19
    V. A. Bovdi; A. N. Zubkov

    We introduce the notion of a super-representation of a quiver. For super-representations of quivers over a field of characteristic zero, we describe the corresponding (super)algebras of polynomial semi-invariants and polynomial invariants.

    更新日期:2020-02-19
  • The free spectrum of A5
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-02-11
    William Cocke; Dane Skabelund

    We obtain a formula for the orders of the relatively free groups of finite rank in the variety generated by the alternating group A5. This is accomplished by explicitly determining the structure of the commutator subgroups of these groups.

    更新日期:2020-02-11
  • Superalgebras with superinvolution or graded involution with colengths sequence bounded by 3
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-02-11
    Antonio Ioppolo

    Let A be a superalgebra with superinvolution or graded involution over a field of characteristic zero and let χn1,…,n4(A), n1+⋯+n4=n, be the (n1,…,n4)-cocharacter of A. The ∗-colengths sequence, ln∗(A), n=1,2,…, is the sum of the multiplicities in the decomposition of the (n1,…,n4)-cocharacter χn1,…,n4(A), for all n=n1+⋯+n4≥1. The main purpose of this paper is to classify the superalgebras with superinvolution

    更新日期:2020-02-11
  • Hausdorff series in a semigroup ring
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-02-11
    Şehmus Fındık; Osman Kelekci̇

    Let A=ℝ〈a1,…,an〉 and B=ℝ〈b1,…,bn〉 be the semigroup rings spanned on the right zero semigroup RZn={a1,…,an}, and on the left zero semigroup LZn={b1,…,bn}, respectively, together with the identity element 1. We suggest a closed formula solving the equation w=log(euev) which is the evolution of the Campbell–Baker–Hausdorff formula given by the Hausdorff series w=H(u,v)=u+v+12[u,v]+112[u,[u,v]]+112[v,[v

    更新日期:2020-02-11
  • Solutions to twisted word equations and equations in virtually free groups
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-02-03
    Volker Diekert; Murray Elder

    It is well known that the problem solving equations in virtually free groups can be reduced to the problem of solving twisted word equations with regular constraints over free monoids with involution. In this paper, we prove that the set of all solutions of a twisted word equation is an EDT0L language whose specification can be computed in PSPACE. Within the same complexity bound we can decide whether

    更新日期:2020-02-03
  • Bounded homomorphisms and finitely generated fiber products of lattices
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-01-28
    William DeMeo; Peter Mayr; Nik Ruškuc

    We investigate when fiber products of lattices are finitely generated and obtain a new characterization of bounded lattice homomorphisms onto lattices satisfying a property we call Dean’s condition (D) which arises from Dean’s solution to the word problem for finitely presented lattices. In particular, all finitely presented lattices and those satisfying Whitman’s condition satisfy (D). For lattice

    更新日期:2020-01-28
  • Product rules and classification of nonassociative Moufang loops of order 81
    Int. J. Algebra Comput. (IF 0.512) Pub Date : 2020-01-09
    Wing Loon Chee; Andrew Rajah

    In this paper, we produce the product rules of nonassociative Moufang loops of order 81 by using an analytical approach. We then explore all possible presentations on a suitable set of generators, thereby obtaining a total of five nonisomorphic cases. The result is in agreement with the classification by Nagy and Vojtěchovský using the GAP package LOOPS.

    更新日期:2020-01-09
  • ON A GENERALIZATION OF DEHN'S ALGORITHM.
    Int. J. Algebra Comput. Pub Date : 2009-12-17
    Oliver Goodman,Michael Shapiro

    Viewing Dehn's algorithm as a rewriting system, we generalize to allow an alphabet containing letters which do not necessarily represent group elements. This extends the class of groups for which the algorithm solves the word problem to include finitely generated nilpotent groups, many relatively hyperbolic groups including geometrically finite groups and fundamental groups of certain geometrically

    更新日期:2019-11-01
  • GROUPS THAT DO AND DO NOT HAVE GROWING CONTEXT-SENSITIVE WORD PROBLEM.
    Int. J. Algebra Comput. Pub Date : 2009-12-10
    Derek F Holt,Sarah Rees,Michael Shapiro

    We prove that a group has word problem that is a growing context-sensitive language precisely if its word problem can be solved using a non-deterministic Cannon's algorithm (the deterministic algorithms being defined by Goodman and Shapiro in [6]). We generalize results of [6] to find many examples of groups not admitting non-deterministic Cannon's algorithms. This adds to the examples of Kambites

    更新日期:2019-11-01
Contents have been reproduced by permission of the publishers.
导出
全部期刊列表>>
欢迎访问IOP中国网站
自然职场线上招聘会
GIANT
产业、创新与基础设施
自然科研线上培训服务
材料学研究精选
胸腔和胸部成像专题
屿渡论文,编辑服务
何川
苏昭铭
陈刚
姜涛
李闯创
北大
刘立明
隐藏1h前已浏览文章
课题组网站
新版X-MOL期刊搜索和高级搜索功能介绍
ACS材料视界
天合科研
x-mol收录
上海纽约大学
曾林
天津大学
何振宇
史大永
吉林大学
卓春祥
张昊
杨中悦
试剂库存
down
wechat
bug